Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commuting unilateral shifts


Author: James A. Deddens
Journal: Proc. Amer. Math. Soc. 25 (1970), 96-99
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0265958-3
MathSciNet review: 0265958
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given to show that two commuting unilateral shifts (of dimension $ \infty ,\infty $ or $ m,n$ with $ 2 \leqq m,\;n < \infty $) need not commute with a unilateral shift of multiplicity one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265958-3
Keywords: Inner functions, Blaschke products, backward translation, isometry
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society